# SDR ABXR2011122200053

- Difficulty date: April 18, 2011
- Submitted: December 22, 2011
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N734AG
- Make and model: Boeing 767-200
- Aircraft serial: 24734
- Aircraft time: 960,661 hours, 12,180 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3001178
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33RT HAS APPROX 2" CRACK AT BS 1081 IN AFT LOWER CARGO.  REPAIRED STRINGER 33RT AT STA 1081 IAW SRM 53-00-03.
